# SDR CALA2017042801153

- Difficulty date: April 24, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 73,285 hours, 28,308 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001002
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SURFACE HAS A PUNCTURE 59" FROM I/B 4.4" FROM T/E AND .5"X.25" DIA. REPAIRED LT ELEVATOR UPPER SURFACE 59 INCHES FROM I/B 4.4 INCHES FROM T/E .5 INCHES IN DIA ZONE 3 IAW SRM 55-21-11 PAR 5D.
